| Model Number |
SN60WF |
| Medical Device Problem Codes |
Break (1069); Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
Eye Injury (1845)
| Date of Event |
12/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during implantation of an intraocular lens (iol) the lens case was loosen upon open up, lens was not sitting at the correct position.Lens was injected into the eye anterior chamber and found that haptic was missing.The missing haptic could not be found neither in the eye or in the cartridge.Physician decided to enlarge to wound and explanted the lens from the eye and another lens was implanted.Additional information was requested.
Additional Manufacturer Narrative
The lens was returned positioned incorrectly in the lens case upon return inside the opened lens carton.Solution was dried on the lens.One haptic was broken in the gusset area.The broken haptic portion was not returned.The other haptic was bent in the gusset area.The lens case was evaluated.The lens case opens and closes securely with no difficulty.No damage was observed to the base or lid.The viscoelastic information was not provided.It is unknown if a qualified viscoelastic was used.The root cause cannot be determined for the complaint as reported.The initial report description indicated that the doctor found iol casing was loosen upon open up, lens was not sitting at the correct position.It is not possible to determine the position of the lens upon customer receipt.Upon sample evaluation, there was no damage observed to the lens case.The lens case opened and closed securely.A broken haptic was observed.The damage was similar in appearance to customer related damage.Due to the presence of surgical solution, and the explanation that the lens was removed from the lens case, loaded into the cartridge, and delivered into the eye, then removed, we are unable to verify that the broken haptic damage was present when opened prior to loading.The manufacturer internal reference number is: (b)(4).